Well Mary, Notsofad, & Mentor/ Admin! You gals r all right and I am wrong! I'm 3000 miles away from home and things happening! My Doctor just called me from New York and I shud have known but the profuse itching and brown urine is a sign of liver disfunction plus thes scaley patches of itch! He really wanted me to go to hospital and have blood work immediately! But I'll be home Thursday and see him Friday! I thought al was ok, but there is an autoimmune disease that has to do with the liver! He thinks something is going on which needs to be addressed immediately! I also have been having constant pain in belly WHERE liver is! Hopefully nothing! But he said I must continue with Lovenox because I'll be on an airplane for over 5?hours and warfarin won't kick in right away! Thx for your continued support in all my CRAZY ENDEAVORS! GODSPEED and I shall keep in touch tonall you very smart people!
Itching Continued/ Update: Well Mary... - Hughes Syndrome A...
Hughes Syndrome APS Forum
If you doctor is advising you to go to hospital I would go, actually, and see him also on your return, some patients end up with Budd-Chiari syndrome and or cholestasis, I would personally, swiftly act on that advice. MaryF
Yes I know! Thx I looked it up! My sis Nanny Lynn too is going thru some liver problems too! Inflamed liver! I just don't get it anymore! Just wen I think all is good I get hit with this! I'm sorry for complaining! It'll all work out! I'm just fed up! Love to all!
I am also having brown urine. However, my pain is in my back. I do have third stage kidney disease. I have intermittent extreme itching. I just got out of the hospital for a TIA. I was in the Internal medicine clinic for a consult with a pharmacist when I started talking incoherently. I was admitted to the hospital and tested for several hours for various brain and heart problems. I am also Diabetic. Nothing in particular came out of the tests. There is definitely something wrong. I just wish I could feel good again.
Thx for your comments! I wish I cud feel good again too! I get a slight reprieve for a short time, then outa the blue this severe itching! It's crazy and so uncomfortable! Embarrassing to say the least! It's odd how we know something is wrong, but the doctors don't! For a couple of months I've been telling a friend there's something wrong again, but can't put my finger on it! Then this! Well I hope n pray they get u all sorted out! It just takes time sometimes b4 they find it??? R u from USA JUDYGIRL??? Or U.K.?
I am from Washington state, USA.
Have they tested the antibodies for APS (Hughes Syndrome)?
You had these problems 2 years ago and I answered yesterday on your question from that time. You do not mention that you have got APS.
If you do have APS I think you should put a new question on our site. Then you could ev have an answer with the name of a Specialist near to your home in Washington state, USA.
Best wishes from Kerstin in Stockholm
Oh dear this sounds potentially serious. I would really be going to hospital even if it was just for a blood test before I got on a plane for 5 hours. However I understand your reluctantance as so many of us are misunderstood.
Take care and I hope this episode resolves soon and you feel better X
Awe thx Yllek! I will today if this belly pain don't go away! I'm just glad my doc called me and explained thing to me! I'm confused and disgusted with it all! I'd love to just stop all my meds and go natural!!! I'm sick and tired of being sick and wud like to just stop all THIS guesswork!!! I'm just tired now! I don't want to go thru anymore! I'm just fed up! Sorry for my rants and pity party! It don't happen often! Today was a particularly bad day! The 10th Anniversary of my Beloved Son Jesse's passing was today! Therefore I'm at rock bottom!i hope all is well for u my dear? GODSPEED
I had two bouts of hepatitis in the 1990s for which no viral cause could be found. When I first saw Prof Hughes, in 2002, he opined that the cause of the hepatitis was sludging of the blood in the liver. His hunch was correct as, once I started Warfarin, with an INR of around 4.0 my liver functions returned to normal after having been abnormal for six years.
Thx Dave! Wow that's amazing! I was so glad to be on the shots cuz I never felt better! So I'm continuing my shots till we get to the bottom of this! Unfortunately I'm 3000 miles from home on Holiday in Beautiful Arizona! I've been itching for a long time now, but put it all to my Polycythemia! This itching tho tuk on a world of its own! Plus I've had right sided tummy pain that I put off as having 6 stomach surgeries! Then the weird brown urine appeared and at first just put it off! I guess I'm so sick of all this I tend to put thing off! Thanks Dave for ur input! It helps and is greatly appreciated! Hope u have a great Holiday Season! GODSPEED
I think it is a wise decision to continue the shots only you can stand it. At least till you have a talk with a "smart" Doctor. After all we know we have too sticky blood. You have been through a lot lately.
Hope you can enjoy your Holiday in Beautiful Arizona! Hope you can listen to some music also.
I'm so sorry to hear of all your problems. You do not have any easy road yet manage to remain fairly positive. All the best. xx